Volume 45, Numbers 1-2, January 2007
, Lian Li
: Multiple positive solutions for the one-dimensional p-Laplacian dynamic equations on time scales.
: Parameterized defuzzification with maximum entropy weighting function - Another view of the weighting function expectation method.
, Donal O'Regan
, Jingxian Sun
: Multiplicity results for three-point boundary value problems with a non-well-ordered upper and lower solution condition.
: Streamline diffusion method for treating coupling equations of hyperbolic scalar conservation laws.
Omar M. Saad
: On stability of proper efficient solutions in multiobjective fractional programming problems under fuzziness.
Volume 45, Numbers 3-4, February 2007
, Praveen Sharma
: Truncating the hierarchy of moment equations based on point distribution - application to innovation diffusion.
: Existence and uniqueness of periodic solutions for a kind of Duffing equation with two deviating arguments.
, Xinxin Zhang
, Jicheng He
: Existence and estimate of positive solutions to a nonlinear singular boundary value problem in the theory of dilatant non-Newtonian fluids.
: A Lagrange multiplier decomposition method for a nonlinear sedimentary basin problem.
: New kinks and solitons solutions to the (2+1) -dimensional Konopelchenko-Dubrovsky equation.
Volume 45, Numbers 5-6, March 2007
: A new family of exponential iteration methods with quadratic convergence of both diameters and points for enclosing zeros of nonlinear equations.
, Shangbin Cui
: Global well-posedness for a drug transport model in tumor multicell spheroids.
Alex S. Belenky
, David C. King
: A mathematical model for estimating the potential margin of state undecided voters for a candidate in a US Federal election.
A. H. Siddiqi
, Rais Ahmad
: Ishikawa type iterative algorithm for completely generalized nonlinear quasi-variational-like inclusions in Banach spaces.
: Rate of convergence of new Gamma type operators for functions with derivatives of bounded variation.
: On the representation of close-to-equilibrium solutions of n-dimensional conservative oscillators.
: Modelling homeorhesis by ordinary differential equations.
Hans Van de Vyver
: A 5(3) pair of explicit Runge-Kutta-Nyström methods for oscillatory problems.
Volume 45, Numbers 7-8, April 2007
: On the noncompact component of solutions for nonlinear inclusions.
, Huiling Li
: Uniform blow-up profiles and boundary layer for a parabolic system with nonlocal sources.
C. F. Li
, Yong Zhou
: Existence of bounded and unbounded non-oscillatory solutions for partial difference equations.
, Weigu Li
: Global analysis of an epidemic model with a constant removal rate.
: Positive solutions for the nonhomogeneous three-point boundary value problem of second-order differential equations.
, Qing Zhao
: Discrete-time Geo/G/1 retrial queue with general retrial times and starting failures.
: Item-time-dependent Lotkaian informetrics and applications to the calculation of the time-dependent h-index and g-index.
Alex S. Belenky
: Estimating the size of the calling population in finite-source election queues by bilinear programming techniques.
, Yu-Ping Hsieh
: Routing, ship size, and sailing frequency decision-making for a maritime hub-and-spoke container network.
: Limit cycles in chemostat with constant yields.
: Simple block patterns for the two-dimensional cutting problem.
Nam H. Tran
, Kien Tran
: Combination of fuzzy ranking and simulated annealing to improve discrete fracture inversion.
Volume 45, Numbers 9-10, May 2007
: Phase-field models for fluid mixtures.
, Mauro Fabrizio
: Existence and uniqueness for a non-isothermal dynamical Ginzburg-Landau model of superconductivity.
: Algorithms for numerical solution of the modified equal width wave equation using collocation method.
, Shangbin Cui
: Well-posedness of the Cauchy problem of a water wave equation with low regularity initial data.
: Modified multistep iterative process for some common fixed point of a finite family of nonself asymptotically nonexpansive mappings.
, WeiGao Ge
, Dongxia Zhao
: Three positive solutions for multipoint one-dimensional p-Laplacian boundary value problems with dependence on the first order derivative.
Ram U. Verma
: Generalized Eckstein-Bertsekas proximal point algorithm involving (H, η)-monotonicity framework.
, Xinzhi Liu
: Exponential stability and periodicity of cellular neural networks with time delay.
: E-Bayesian estimation of failure probability and its application.
Volume 45, Numbers 11-12, June 2007
Efim A. Galperin
: Preface: Lyapunov's methods in stability and control, II.
N. N. Subbotina
: The value functions of singularly perturbed time-optimal control problems in the framework of Lyapunov functions method.
Theodore A. Burton
: Integral equations, large and small forcing functions: Periodicity.
V. S. Sergeev
: Stability of solutions of Volterra integrodifferential equations.